# SDR UIEA201000052

- Difficulty date: February 12, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 71,342 hours, 13,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - BS 700 - 720, S46-47R SKIN DENT REPAIR 8100-9 SRM 51-40-03 OR 51-40-04, SRM 53-10-21, FIG 25, DETAIL XII.  REPEAT REQ: 2ND STAGE 22,000 TFC.
